Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Spotting since a month, on birth control loestrin, sore breasts. Pregnancy test negative. What can be going on?

I have been spotting for about a month now. I am on Birth control ( lo LoestrinFE) I keep having cramps and sore breasts. I was supose to get my period 3 weeks ago and have not. According to my pills I m due for my period next wed. My gyno said it is most likely my pills and will need to go on a high dosage. I also took two pregnancy test , both negative. I would like to know what is going on so I can stop stressing.
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Anyone can have a weird cycle once in a while. You may have developed an ovarian cyst last month that produced more estrogen than usual. Hopefully this next cycle will be normal. I'm not sure how long you been on the pills. Usually breast tenderness is much less for women on pills and the longer you're on the pills the less likely you are to have any breast tenderness.
Answered: Mon, 28 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor